View Full Version : does diabex make you nauseous?
So as the question says, does diabex make you feel nauseous? I have been on it for five weeks now (been on current dose for three weeks) and this week i have been feeling quite ill, to the point i am struggling to eat and the thought and smell of food makes me want to vomit... I felt a little off food when i first started taking them but it seem to settle and now it's back with a vengence...
Are these normal sideeffects of the medication or should i be thinking the meds aren't causing this?
i haven't been on it but my dh is. he said he doesn't feel queasy after having it. he is on a lower dose than you.
i would probably pick up a preg test tho. those symptoms are pretty familiar to my first pregnancy.
ahhh the good old pregnancy test, I did one last night and it was negative :( but i kinda figured that as i've been charting and no shift to suggest i o'd...
The nausea is constant, and not concentrated around pill popping time
Ahhhh.... If i was pregnant i wouldn't complain about feeling like this :laughing:
first morning pee is better to test with. everything is a bit more concentrated. i didn't get a :bfp: until i was about 8 weeks pregnant with my dd and i was throwing up for weeks before that. i had several negatives and it was only by doing a blood test that we knew for sure before 8 weeks.
I have just started Metfomin for PCOS - same as Diabex and I have been on it for 3 1/2 weeks and yes it can upset your stomach.
I get some nausea but more diarrhoea - horrible cramps and god it smells!! Sorry TMI :o
It is one of the very common side effects.....
MY OB/GYN suggested I start at night - thank god I did cause I was running to the loo... I started on 1 500mg tab and she said if it was to much to lower it to 1/2 a tab - I have increased doses each week and now I am on 1 tan 3 x daily........ sometimes I do just feel ill, so I take a half..............
I am an nurse and have checked with people I work with one of whom is a diabetic and yes it can take some weeks to settle....
Make sure you are taking it with foood etc......
If that isn't working then I would chat to your doctor about it or get them to prescibe you something for the nausea....
Fingers crossed it really does make you feel crappy........... but it should pass.... I am being reassured!!!!
thanks meggs... I only took half my dose over the weekend and the nausea has subsided (man was i starving when it wore off :laughing:) so ive gone back up to my full dose and i'll just see how i go...
Hope the side effects wear off for you soon
trixie - the slow increase in met and taking it with food is the best way to take it also I have spoken to many girls who just can't seem to take the morning one me included. So maybe take it later in the day.
I was sick for a week with vomiting and diahorrea (sorry if TMI) for every increase except from 1500 to 2000 I am assuming this dose suits my body.
I just took my 1st diabex tablet 10 minutes ago and am waiting to see how this drug will affect me. Does anyone know how long I need to be on Diabex before my cycle starts to be regular? The doc has prescribed 180 tablets so that will last me 90 days (3 months).
Danemum - When I was first put on Met the dr said it should start working almost straight away. If your dose is right it should regulate your cycle quickly, within the 3 months. I did have trouble remembering to take it at times and I know it really affected the cycle length if I forgot to take it a lot in the one cycle. I quickly learnt not to forget it. :)
Mine started to get regular when I got to about 1000mg
Powered by vBulletin® Version 4.1.9 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.